Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 867217, 9 pages
http://dx.doi.org/10.1155/2011/867217
Research Article

A Note on the Generalized ๐‘ž -Bernoulli Measures with Weight ๐›ผ

1Division of General Education, Kwangwoon University, Seoul 139-701, Republic of Korea
2Hanrimwon, Kwangwoon University, Seoul 139-701, Republic of Korea
3Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 21 April 2011; Accepted 16 May 2011

Academic Editor: Gabriel Turinici

Copyright © 2011 T. Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Carlitz, โ€œExpansions of q-Bernoulli numbers,โ€ Duke Mathematical Journal, vol. 25, pp. 355โ€“364, 1958. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  2. L. Carlitz, โ€œq-Bernoulli numbers and polynomials,โ€ Duke Mathematical Journal, vol. 15, pp. 987โ€“1000, 1948. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  3. T. Kim, โ€œOn the weighted q-Bernoulli numbers and polynomials,โ€ Advanced Studies in Contemporary Mathematics, vol. 21, pp. 207โ€“215, 2011. View at Google Scholar
  4. T. Kim, โ€œOn a q-analogue of the p-adic log gamma functions and related integrals,โ€ Journal of Number Theory, vol. 76, no. 2, pp. 320โ€“329, 1999. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  5. Y.-H. Kim, โ€œOn the p-adic interpolation functions of the generalized twisted (h,q)-Euler numbers,โ€ International Journal of Mathematical Analysis, vol. 3, no. 17–20, pp. 897โ€“904, 2009. View at Google Scholar
  6. A. Bayad, โ€œModular properties of elliptic Bernoulli and Euler functions,โ€ Advanced Studies in Contemporary Mathematics, vol. 20, no. 3, pp. 389โ€“401, 2010. View at Google Scholar
  7. A. Bayad, โ€œArithmetical properties of elliptic Bernoulli and Euler numbers,โ€ International Journal of Algebra, vol. 4, no. 5-8, pp. 353โ€“372, 2010. View at Google Scholar
  8. H. Ozden, Y. Simsek, S.-H. Rim, and I. N. Cangul, โ€œA note on p-adic q-Euler measure,โ€ Advanced Studies in Contemporary Mathematics, vol. 14, no. 2, pp. 233โ€“239, 2007. View at Google Scholar
  9. H. Ozden, Y. Simsek, and I. N. Cangul, โ€œEuler polynomials associated with p-adic q-Euler measure,โ€ General Mathematics, vol. 15, no. 2, pp. 24โ€“37, 2007. View at Google Scholar
  10. Y. Simsek, โ€œSpecial functions related to Dedekind-type DC-sums and their applications,โ€ Russian Journal of Mathematical Physics, vol. 17, no. 4, pp. 495โ€“508, 2010. View at Publisher ยท View at Google Scholar
  11. S.-H. Rim and T. Kim, โ€œA note on p-adic Euler measure on p,โ€ Russian Journal of Mathematical Physics, vol. 13, no. 3, pp. 358โ€“361, 2006. View at Publisher ยท View at Google Scholar ยท View at MathSciNet
  12. S.-H. Rim, J.-H. Jin, E.-J. Moon, and S.-J. Lee, โ€œSome identities on the q-Genocchi polynomials of higher-order and q-Stirling numbers by the fermionic p-adic integral on p,โ€ International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 860280, 14 pages, 2010. View at Publisher ยท View at Google Scholar
  13. N. Koblitz, โ€œOn Carlitz's q-Bernoulli numbers,โ€ Journal of Number Theory, vol. 14, no. 3, pp. 332โ€“339, 1982. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  14. T. Kim, โ€œOn explicit formulas of p-adic q-L-functions,โ€ Kyushu Journal of Mathematics, vol. 48, no. 1, pp. 73โ€“86, 1994. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  15. T. Kim, โ€œq-Bernoulli numbers and polynomials associated with Gaussian binomial coefficients,โ€ Russian Journal of Mathematical Physics, vol. 15, no. 1, pp. 51โ€“57, 2008. View at Google Scholar ยท View at Zentralblatt MATH
  16. T. Kim, โ€œq-Volkenborn integration,โ€ Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288โ€“299, 2002. View at Google Scholar ยท View at Zentralblatt MATH